# SDR SWAA2014053028510

- Difficulty date: May 12, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 56,925 hours, 33,696 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 101.9 29 INCHES AFT OF FWD SPAR 1 INCH FROM LOWER EDGE RIB CRACKED.  REPAIRED RIB IAW EA.
